Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 350, Number 9
HTML articles powered by AMS MathViewer

On the subgroup structure of exceptional groups of Lie type
Martin W. Liebeck and Gary M. Seitz PDF
Trans. Amer. Math. Soc. 350 (1998), 3409-3482
Connected finite loop spaces with maximal tori
J. M. Møller and D. Notbohm PDF
Trans. Amer. Math. Soc. 350 (1998), 3483-3504
A growth dichotomy for o-minimal expansions of ordered groups
Chris Miller and Sergei Starchenko PDF
Trans. Amer. Math. Soc. 350 (1998), 3505-3521
Periodic billiard orbits are dense in rational polygons
M. Boshernitzan, G. Galperin, T. Krüger and S. Troubetzkoy PDF
Trans. Amer. Math. Soc. 350 (1998), 3523-3535
Poincaré embedding of the diagonal
Yanghyun Byun PDF
Trans. Amer. Math. Soc. 350 (1998), 3537-3553
Copies of $c_0$ and $\ell _\infty$ in topological Riesz spaces$
Lech Drewnowski and Iwo Labuda PDF
Trans. Amer. Math. Soc. 350 (1998), 3555-3570
Induction theorems on the stable rationality of the center of the ring of generic matrices
Esther Beneish PDF
Trans. Amer. Math. Soc. 350 (1998), 3571-3585
Subvarieties of $\mathcal {SU}_C(2)$ and $2\theta$-divisors in the Jacobian
W. M. Oxbury, C. Pauly and E. Previato PDF
Trans. Amer. Math. Soc. 350 (1998), 3587-3614
Quantum cohomology of projective bundles over $\mathbb P^n$
Zhenbo Qin and Yongbin Ruan PDF
Trans. Amer. Math. Soc. 350 (1998), 3615-3638
On zeta functions and Iwasawa modules
Jangheon Oh PDF
Trans. Amer. Math. Soc. 350 (1998), 3639-3655
On the conjectures of J. Thompson and O. Ore
Erich W. Ellers and Nikolai Gordeev PDF
Trans. Amer. Math. Soc. 350 (1998), 3657-3671
Self-duality operators on odd dimensional manifolds
Houhong Fan PDF
Trans. Amer. Math. Soc. 350 (1998), 3673-3706
Hypercyclicity in the scattering theory for linear transport equation
H. Emamirad PDF
Trans. Amer. Math. Soc. 350 (1998), 3707-3716
Convergence of random walks on the circle generated by an irrational rotation
Francis Edward Su PDF
Trans. Amer. Math. Soc. 350 (1998), 3717-3741
Curve-straightening and the Palais-Smale condition
Anders Linnér PDF
Trans. Amer. Math. Soc. 350 (1998), 3743-3765
Tessellations of solvmanifolds
Dave Witte PDF
Trans. Amer. Math. Soc. 350 (1998), 3767-3796
Homoclinic Solutions and Chaos in Ordinary Differential Equations with Singular Perturbations
Joseph Gruendler PDF
Trans. Amer. Math. Soc. 350 (1998), 3797-3814
Operations and Spectral Sequences. I
James M. Turner PDF
Trans. Amer. Math. Soc. 350 (1998), 3815-3835